Compare

      Allergy & Sinus

      Sort by

      Advertisement

      Items   1-17  of 17

      Advertisement

      Related Products
      Nasal Spray, Original, Maximum Strength, 0.5
      No. 1 doctor & pharmacist recommended brand. Oxymetazoline HCl nasal solution nasal decongestant. Fast, powerful congestion relief. Colds; allergies. 12 ...
      Nasal Spray, Original, Maximum Strength, 0.5
      No. 1 doctor & pharmacist recommended brand. Oxymetazoline HCl nasal solution nasal decongestant. Fast, powerful congestion relief. Colds; allergies. 12 hour relief. Afrin starts to work in seconds providing 12 hours of nasal congestion relief with no drowsiness. 12 hour ...
      Allergy, 24 Hour, Original Prescription
      Other Information: Safety Sealed: Do not use if carton is opened or if printed inner seal on bottle is torn ...
      Allergy, 24 Hour, Original Prescription
      Other Information: Safety Sealed: Do not use if carton is opened or if printed inner seal on bottle is torn or missing. Store between 68 degrees and 77 degrees F (20 degrees and 25 degrees C). Protect from excessive moisture. ...
      Smart Sense Allergy Relief, Indoor &
      Non drowsy (when taken as directed). Loratadine tablets, 10 mg/antihistamine. Relief of: sneezing; itchy, watery eyes; runny nose; itchy throat ...
      Smart Sense Allergy Relief, Indoor &
      Non drowsy (when taken as directed). Loratadine tablets, 10 mg/antihistamine. Relief of: sneezing; itchy, watery eyes; runny nose; itchy throat or nose. Original prescription strength. Compare to active ingredient of Claritin Tablets (This product is not manufactured or distributed by ...
      close x